MathSciNet Relay Station
MathSciNet bibliographic data
MR2404806 47H10 (47H04 47J05)
O'Regan, Donal; Zima, Mirosława Leggett-Williams theorems for coincidences of multivalued operators. Nonlinear Anal. 68 (2008), no. 10, 2879–2888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement